# SDR DALA2024020201504

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 660-680 S28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CORROSION ON INTERCOSTAL STA 660 TO 680 BTW STRINGER 28R/S27R AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00245: CORROSION WAS REMOVED ON INTERCOSTAL STA 660 TO 680 BTW STRINGER 28R/S27R AT FWD CARGO COMPARTMENT (C1) PER B757-200 SRM, FOUND TO BE OUT OF LIMITS PER B757 SRM. INTERCOSTAL WAS FABRICATED PER DWG 143N5355, REV. M . INTERCOSTAL BTW STA 660 TO 680, STRINGER 28R/S27R AT FWD CARGO COMPARTMENT (C1) WAS REPLACED PER B757-200 SRM.
